# SDR AWXA200200514

- Difficulty date: June 11, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 41,218 hours, 18,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 52145410
- Part serial: 3957
- Condition: Discharged
- Location: Cabin
- Part time: 2,605 hours, 1,053 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - PROGRAMMING AND TEST PANEL FAILED TEST OF EMERGENCY LIGHT SYSTEM.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 10WL (LT FWD), AND 11WL (LT MIDDLE) IAW AMM 33-51-00-710-001, EMERGENCY LIGHT TEST CHECKED GOOD.
